Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had shots on foot for neuroma. Having pain and swelling in the foot. Need to go to emergency?

I had shots in my foot yesterday for a neuroma . I have had a series of them over 7 weeks. Until now I haven t had any side effects, but this time my foot is swollen at the injection site and on the bottom. My doctor told me to apply heat and cold , but I haven t gotten any relief and the swelling is more painful now than earlier today. Should I go to the clinic tomorrow and have it checked out? My doctor has never seen this before, what s going on?
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
the injection site is inflamed and could be secondarily infected
take cold fomentation and an anti biotic like cefixime with anti inflammatory
will get sorted soon
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor